#Bilharzia

64 Katsina Students Hospitalised After Bilharzia Drug Reactions

64 Katsina Students Hospitalised After Bilharzia Drug Reactions

64 Katsina Students Hospitalised After Bilharzia Drug Reactions Panic gripped a school community in Katsina after 64 students reportedly developed vomiting, dizziness and other symptoms following a Bilharzia drug administration exercise. Some were reportedly brought to the hospital unconscious, but authorities say all the affected students have recovered. At least 64 students of Government Science Secondary School, Batagarawa, Katsina State, were hospitalised after reportedly developing adverse reactions following a Bilharzia treatment and prevention exercise. The students experienced symptoms including vomiting, abdominal discomfort and dizziness. State authorities said all the affected students had recovered, while an investigation into the incident was…
Read More
No widgets found. Go to Widget page and add the widget in Offcanvas Sidebar Widget Area.